# SDR QXEA200400715

- Difficulty date: October 17, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8102
- Aircraft serial: 516
- Aircraft time: 14,673 hours, 21,177 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 311697503
- Part serial: 98063325
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 10,968 hours, 15,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2192 DURING CLIMB NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED.  COMPLIED WITH ABNORMAL CHECKLIST, NO HELP.  TORQUE ROSE 10 PERCENT WHEN LIGHT CAME ON.  MAINTENANCE REPLACED NR 2 ENGINE ECU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
